# SDR A6WA201543159

- Difficulty date: October 22, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 23,957 hours, 31,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR LIGHTING, GREEN STRIP BURNT OUT OR INOPERATIVE AT SEAT 7D ABOUT 7 - 8 INCHES.  PLACARDED & PLACED ON MEL.
